Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Intermittent pricking sensation in head, changes spot frequently, giddiness, headache. Reason? Vasograin can be taken?

Hello doctor, I am 63 years old retired Railway employee at Mysore. For the past one month I am having intermittent pricking sensation in the head and forehead and of late for the past three to four days a sort of giddiness . Headache is tolerable but I dont know whether it is Migraine what people say.The pricking spot changes frequently from forehead to back of the ears and around the head. Can I take Vasograin or anyother tablets for the time being. What could be the reason for this symptom. With regards, K.pOOVENDRAN. My Email Id is YYYY@YYYY
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Thanks for posting the question in HCM
Let me tell you that headache/heaviness can be due to various reasons like migraine, brain tumor, brain infections, problems in the blood vessel of the brain etc. Further, the cause and evaluation is age dependent. One condition that need to be excluded in old age is temporal arteritis. This can be done by doing simple blood tests like ESR. In temporal arteritis the ESR will be very high. If it so you will benefit with steroid rather than antimigraine medicines. The set of symptoms that you have is giddiness and this can be due to heart problem, neurological problem or even low hemoglobin. Hence in view of your age you should certainly meet a neurologist who will determine if you need a brain scan and other investigations as i discussed rather than simple assumptions based upon the symptoms. Vasograin may be harmful in old age too.
I hope that this clarifies
Answered: Wed, 23 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor